# SDR AALA20020380

- Difficulty date: March 28, 2002
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - FLT 943 - EN ROUTE MIA-EZE, ON TAKEOFF ROLL AT 100 KNOTS, CAPTAINS AND FIRST OFFICERS AIRSPEED INDICATION SHOWED 30 KNOTS.  RETURNED TO MIA AND LANDED WITHOUT FURTHER INCIDENT.  REMOVED OBSTRUCTION FROM LEFT, CENTER AND RIGHT PITOT PROBES.  REPLACED LEFT AND RIGHT PITOT PROBES.  PURGED PITOT AND STATIC SYSTEM.  SYSTEMS LEAK CHECK GOOD PER MM. (M)
